# SDR SWAA2025062383493

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 4,557 hours, 2,474 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED BEYOND LIMITS.  <[01] REMOVED AND REPLACED LEFT FWD UPPER HORIZONTAL STABILIZER SLIDING SEAL IAW AMM 53-31-31.
